| Model Number |
N/A |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during the incoming inspection at zb warehouse in japan a team member found hair like debris in the sterile package.No additional information is available.
Additional Manufacturer Narrative
(b)(4).Foreign source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 evaluation of the returned product confirmed foreign debris is present inside the sterile packaging, and the sterile packaging remains sealed.The reported event is confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the provided work instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.